Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Disappointed in Viibryd
    avatar
    An_250366 posted:
    Hello,
    I just took myself off of viibryd today. I got myself completely off of Effexor, started viibryd only 5mg, worked up to 10mg. Everyday, I had a headache. Feeling like a vice pressing on my head! Annoying. Also, left-sided stiff neck! I thought it was withdrawals from Effexor,but it never left. I'm so disappointed! I am still on 1.5mg of Lexapro, but just upped it today and didn't take the viibryd. I feel ok today. No headache. So, it's definatley the viibryd causing them. I really thought this would be the answer! So disappointed. I'm sooo sick of the inability to orgasm (sorry if TMI) but it's one of the reason's most of us try this med.
    Anyone else experience these headaches and stiff, sore muscles??
    Reply
     
    avatar
    SuzianStar responded:
    What is an orgasm? Sorry, my weak attempt at depression humor. I've been on antidepressants for so much of my life, and have had no lover for the rest. I think I can count all the orgasms I've had on two hands. I hear you. Wish they could figure out how to get rid of this lousy side effect.
    No O's 4 me,
    Suzian
     
    avatar
    yoginiwoman replied to SuzianStar's response:
    I hear you. I am lucky to have a nice husband who treats me well. But, he has no libido either from psych meds. Big sigh... I stopped viibryd, then started lamictal (no ss side effects) got the dreaded lamictal rash, stopped that. Now I'm back on lexapro. I feel better emotionally, but dead "down there."


    Helpful Tips

    safe AD to take with tramadol.
    my doctor just put me on tramadol and i take cymbalta. More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.